# SDR REXA2022011900036

- Difficulty date: December 8, 2021
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N340CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10062
- Aircraft time: 42,602 hours, 32,226 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: SH670335583
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDE SEAT RAIL CORRODED BETWEEN FS 573 AND FS 675. - INSTALLED NEW SEAT TRACK RAIL PN SH670-33558-3 ON LH SIDE FS 573 TO FS 675 IAW CRJ 700 AMM 53-00-49-400-801-A17.
